# SDR UALA2009091102873

- Difficulty date: September 11, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 53,643 hours, 7,817 cycles
- Engine: Pwa PW40903
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Spline
- Condition: Sheared
- Location: Hyd Pump
- Component: Pump
- Component part number: S271W1114
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ADP C2 INOP PRIOR TO DEPARTURE.  TESTED TRANSDUCER & FOUND NOT AT FAULT.  FOUND C2 HYDRAULIC PUMP SHEARED SPLINE.  REPLACED UNIT.  OPS CHECK NORMAL.
